Fenak Plus Tablet

Fenak Plus Tablet

36.84

Marketer
Sun Pharmaceutical Industries Ltd
SALT COMPOSITION
Diclofenac (50mg) + Paracetamol (325mg)
Storage
Store below 30°C
Fenak Plus Tablet

36.84

Quantity
Add to cart
Compare
Store
  Ask a Question
SKU: pk/med/4894 Category:

Product introduction

Fenak Plus Tablet is a pain-relieving medicine. It is used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It may also be used to relieve muscle pain, back pain, toothache, or pain in the ear and throat.

Fenak Plus Tablet should be taken with food. This will prevent you from getting an upset stomach. You should take it regularly as advised by your doctor. Do not take more or use it for a longer duration than recommended by your doctor.

There is limited data on the side effects of Fenak Plus Tablet. Let your doctor know if you experience any symptoms while taking Fenak Plus Tablet. They may be able to suggest ways to treat or manage the side effects.

Before you start Fenak Plus Tablet, tell your doctor if you have any medical conditions. Let your doctor also know about all the medications you are taking, as some medicines may interact with Fenak Plus Tablet. Pregnant or breastfeeding women should consult their doctor before taking Fenak Plus Tablet to ensure safety.


Uses of Fenak Plus Tablet

Benefits of Fenak Plus Tablet

In Pain relief

Fenak Plus Tablet is a combination of medicines that is used for short-term relief of pain, inflammation and swelling. It inhibits release of those chemical messengers in the brain that tell us that we have pain. It effectively relieves back pain, earache, throat pain, toothache and pain due to arthritis too.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. This will help you to go about your daily activities more easily and have a better, more active, quality of life.

Side effects of Fenak Plus Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Fenak Plus

  • Limited data available

How to use Fenak Plus Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fenak Plus Tablet may be taken with or without food.

How Fenak Plus Tablet works

Diclofenac works by blocking the production of certain chemicals (prostaglandins) in the body that cause pain, swelling, and inflammation. Paracetamol acts on the brain to reduce the sensation of pain and also helps lower fever. Together, they provide effective relief from pain, inflammation, and fever.

Safety advice

warnings

Alcohol

CONSULT YOUR DOCTOR
It is not known whether it is safe to consume alcohol with Fenak Plus Tablet. Please consult your doctor.
warnings

Pregnancy

CONSULT YOUR DOCTOR
Information regarding the use of Fenak Plus Tablet during pregnancy is not available. Please consult your doctor.
warnings

Breast feeding

UNSAFE
Fenak Plus Tablet is unsafe to use during breastfeeding. Data suggests that the drug may cause toxicity to the baby.
warnings

Driving

CONSULT YOUR DOCTOR
It is not known whether Fenak Plus Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react. Please consult your doctor.
warnings

Kidney

CONSULT YOUR DOCTOR
There is limited data available on the use of Fenak Plus Tablet in patients with kidney disease. Please consult your doctor.
warnings

Liver

CONSULT YOUR DOCTOR
There is limited data available on the use of Fenak Plus Tablet in patients with liver disease.

What if you forget to take Fenak Plus Tablet?

If you miss a dose of Fenak Plus Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose
Weight 11 g

General Inquiries

There are no inquiries yet.

Customer reviews
0
0 ratings
5 Star
0%
4 Star
0%
3 Star
0%
2 Star
0%
1 Star
0%
Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Select at least 2 products
to compare

0